Nurofen Rapid Relief Liquid Capsules contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Liquid Capsules are quickly absorbed to provide pain relief, reduce...
Read More
Nurofen Rapid Relief Liquid Capsules contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Liquid Capsules are quickly absorbed to provide pain relief, reduce inflammation and lower temperature. Each liquid capsule contains Ibuprofen 200mg.
Dosage
Nurofen Express should be taken with a glass of water with or just after a meal. Do not chew the capsules.
Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary.
Do take more than 6 tablets in any 24-hour period.
Warnings & Cautions
Do not take Nurofen if:
If you have or ever have had a stomach ulcer or other digestive system disorder.
If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
If you suffer from heart, liver or kidney disease.
This medication is not suitable during pregnancy or while breastfeeding.
Ingredients
Each Nurofen Liquid Capsule contains Ibuprofen 200mg.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...